Alert archive / Missouri / River Flood Warnings in 2016

River Flood Warning 6, NWS Kansas City, MO

January 8, 2016Linn County, Livingston County, Missouri

NWS Kansas City, MO issued this river flood warning at Jan 8, 2016, 3:02 PM CST for Linn County, Livingston County, Missouri. It took effect at Jan 8, 2016, 8:21 PM CST. It was in force for 40 hr.

The area

The outline as issued.

The facts

Issued
Jan 8, 2016, 3:02 PM CST (21:02 UTC)
In effect from
Jan 8, 2016, 8:21 PM CST
Expired
Jan 10, 2016, 12:00 PM CST
In force
40 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
Minor

Counties Linn County, MO, Livingston County, MO

The radar

The Pleasant Hill radar (KEAX), 123 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Grand River near Chillicothe (CHZM7).

Action stage
19 ft
Minor stage
24 ft
Moderate stage
28 ft
Major stage
35 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06899680, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

585 
WGUS43 KEAX 082102
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED          
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
302 PM CST FRI JAN 8 2016
  

...The National Weather Service in Pleasant Hill Mo has issued a 
flood warning for the following rivers in Missouri...

  Grand River near Chillicothe affecting Linn and Livingston 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC115-117-092102-
/O.NEW.KEAX.FL.W.0006.160109T0712Z-160110T1800Z/
/CHZM7.1.ER.160109T0712Z.160109T1200Z.160109T1800Z.NO/
302 PM CST FRI JAN 8 2016

The National Weather Service in Pleasant Hill Mo has issued a 

* Flood Warning for 
  The Grand River near Chillicothe.
* from late tonight to Sunday afternoon.
* At  2:45 PM Friday the stage was 21.4 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Saturday morning and 
  continue to rise to near 24.4 feet by Saturday morning. The river 
  will fall below flood stage by early Saturday afternoon.
* At 24.0 feet...Low-lying cropland floods.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Grand River
  Chillicothe     24   21.4   Fri 03 PM   24.4 Saturday morning
     
&&
  
LAT...LON 3983 9363 3978 9343 3967 9343 3974 9367

  

$$
5 follow-up statements
428 
WGUS83 KEAX 090222
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
822 PM CST FRI JAN 8 2016
   

...The Flood Warning continues for the following rivers in 
Missouri...

  Big Creek at Blairstown affecting Cass...Henry and Johnson Counties.

  Grand River near Chillicothe affecting Linn and Livingston Counties.

  Grand River near Sumner affecting Carroll...Chariton...Linn and 
  Livingston Counties.

  Wakenda Creek at Carrollton affecting Carroll County.

...The Flood Warning continues for the following rivers in 
Missouri...

  Blackwater River near Blue Lick affecting Cooper and Saline 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC037-083-101-100222-
/O.EXT.KEAX.FL.W.0002.000000T0000Z-160110T0651Z/
/BLRM7.1.ER.160107T2236Z.160108T0615Z.160109T0651Z.UU/
822 PM CST FRI JAN 8 2016

The Flood Warning continues for
  The Big Creek at Blairstown.
* until late Saturday night.
* At  8:00 PM Friday the stage was 20.3 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early Saturday morning.
* At 20.0 feet...The west bank of the creek begins to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Big Creek
  Blairstown      20   20.3   Fri 08 PM   20.1 early Saturday morning
     
&&
  
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391

  

$$

MOC053-195-100221-
/O.CON.KEAX.FL.W.0004.000000T0000Z-160111T2040Z/
/BLVM7.1.ER.160108T1437Z.160109T1200Z.160110T2040Z.NO/
822 PM CST FRI JAN 8 2016

The Flood Warning continues for
  The Blackwater River near Blue Lick.
* until Monday afternoon.
* At  7:45 PM Friday the stage was 25.2 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 26.3 feet by 
  Saturday morning. The river will fall below flood stage early 
  Sunday afternoon.
* At 24.0 feet...Cropland and pastures along the river flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Blue Lick       24   25.2   Fri 08 PM   26.3 Saturday morning
     
&&
  
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323

  

$$

MOC115-117-100221-
/O.EXT.KEAX.FL.W.0006.160109T0221Z-160111T0625Z/
/CHZM7.1.ER.160109T0115Z.160109T1200Z.160110T0625Z.NO/
822 PM CST FRI JAN 8 2016

The Flood Warning continues for
  The Grand River near Chillicothe.
* from this evening to late Sunday night.
* At  7:45 PM Friday the stage was 24.2 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 25.8 feet by 
  Saturday morning. The river will fall below flood stage early 
  Sunday morning.
* At 24.0 feet...Low-lying cropland floods.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Grand River
  Chillicothe     24   24.2   Fri 08 PM   25.8 Saturday morning
     
&&
  
LAT...LON 3983 9363 3978 9343 3967 9343 3974 9367

  

$$

MOC033-041-115-117-100221-
/O.EXT.KEAX.FL.W.0001.000000T0000Z-160112T2208Z/
/SNZM7.2.ER.160108T1944Z.160110T0600Z.160111T2208Z.NO/
822 PM CST FRI JAN 8 2016

The Flood Warning continues for
  The Grand River near Sumner.
* until Tuesday afternoon.
* At  7:45 PM Friday the stage was 30.0 feet.
* Flood stage is 26.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 32.5 feet by 
  early Sunday morning. The river will fall below flood stage Monday 
  afternoon.
* At 28.0 feet...Rural roads are under water.
* At 26.0 feet...Rural land adjacent to the river is flooded.
* At 23.0 feet...Bottomland 1 to 2 miles south of the gage begins to 
  flood.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Grand River
  Sumner          26   30.0   Fri 08 PM   32.5 early Sunday morning
     
&&
  
LAT...LON 3967 9343 3978 9343 3970 9327 3953 9321 3951 9330

  

$$

MOC033-100221-
/O.EXT.KEAX.FL.W.0005.000000T0000Z-160110T1303Z/
/CAXM7.1.ER.160108T1045Z.160109T0600Z.160109T1303Z.UU/
822 PM CST FRI JAN 8 2016

The Flood Warning continues for
  The Wakenda Creek at Carrollton.
* until Sunday morning.
* At  8:00 PM Friday the stage was 17.0 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 17.2 feet by 
  early Saturday morning. The river will fall below flood stage 
  Saturday morning.
* At 16.0 feet...Flooding of low-lying undeveloped areas along the 
  creek begins.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Wakenda Creek
  Carrollton      16   17.0   Fri 08 PM   17.2 early Saturday morning
     
&&
  
LAT...LON 3939 9356 3937 9328 3930 9328 3932 9359

  

$$
141 
WGUS83 KEAX 091509
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
909 AM CST SAT JAN 9 2016
   

...The Flood Warning continues for the following rivers in 
Missouri...

  Blackwater River near Blue Lick affecting Cooper and Saline 
  Counties.

  Grand River near Chillicothe affecting Linn and Livingston Counties.
  Grand River near Sumner affecting Carroll...Chariton...Linn and 
  Livingston Counties.

  Wakenda Creek at Carrollton affecting Carroll County.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC053-195-101509-
/O.EXT.KEAX.FL.W.0004.000000T0000Z-160112T0000Z/
/BLVM7.1.ER.160108T1437Z.160110T0000Z.160111T0000Z.NO/
909 AM CST SAT JAN 9 2016

The Flood Warning continues for
  The Blackwater River near Blue Lick.
* until Monday evening.
* At  8:45 AM Saturday the stage was 25.6 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 25.7 feet by this
  evening. The river will fall below flood stage Sunday evening.
* At 24.0 feet...Cropland and pastures along the river flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Blue Lick       24   25.6   Sat 09 AM   25.7 this evening
     
&&
  
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323

  

$$

MOC115-117-101508-
/O.EXT.KEAX.FL.W.0006.000000T0000Z-160111T1248Z/
/CHZM7.1.ER.160109T0115Z.160109T1445Z.160110T1248Z.NO/
909 AM CST SAT JAN 9 2016

The Flood Warning continues for
  The Grand River near Chillicothe.
* until Monday morning.
* At  8:45 AM Saturday the stage was 27.4 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Sunday morning.
* At 24.0 feet...Low-lying cropland floods.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Grand River
  Chillicothe     24   27.4   Sat 09 AM   27.4 this afternoon
     
&&
  
LAT...LON 3983 9363 3978 9343 3967 9343 3974 9367

  

$$

MOC033-041-115-117-101508-
/O.EXT.KEAX.FL.W.0001.000000T0000Z-160113T0437Z/
/SNZM7.2.ER.160108T1944Z.160110T0600Z.160112T0437Z.NO/
909 AM CST SAT JAN 9 2016

The Flood Warning continues for
  The Grand River near Sumner.
* until Tuesday evening.
* At  8:45 AM Saturday the stage was 33.0 feet.
* Flood stage is 26.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 33.4 feet by 
  early Sunday morning. The river will fall below flood stage Monday 
  before midnight.
* At 28.0 feet...Rural roads are under water.
* At 26.0 feet...Rural land adjacent to the river is flooded.
* At 23.0 feet...Bottomland 1 to 2 miles south of the gage begins to 
  flood.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Grand River
  Sumner          26   33.0   Sat 09 AM   33.4 early Sunday morning
     
&&
  
LAT...LON 3967 9343 3978 9343 3970 9327 3953 9321 3951 9330

  

$$

MOC033-101508-
/O.EXT.KEAX.FL.W.0005.000000T0000Z-160110T1700Z/
/CAXM7.1.ER.160108T1045Z.160109T0615Z.160109T1700Z.UU/
909 AM CST SAT JAN 9 2016

The Flood Warning continues for
  The Wakenda Creek at Carrollton.
* until Sunday morning.
* At  9:00 AM Saturday the stage was 16.2 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by 
  late this morning.
* At 16.0 feet...Flooding of low-lying undeveloped areas along the 
  creek begins.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Wakenda Creek
  Carrollton      16   16.2   Sat 09 AM   15.9 this afternoon
     
&&
  
LAT...LON 3939 9356 3937 9328 3930 9328 3932 9359

  

$$
454 
WGUS83 KEAX 091742
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
1142 AM CST SAT JAN 9 2016
   

...The Flood Warning is cancelled for the following rivers in 
Missouri...

  Wakenda Creek at Carrollton affecting Carroll County.

...The Flood Warning continues for the following rivers in 
Missouri...

  Blackwater River near Blue Lick affecting Cooper and Saline 
  Counties.
  Grand River near Chillicothe affecting Linn and Livingston 
  Counties.
  Grand River near Sumner affecting Carroll...Chariton...Linn and 
  Livingston Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC053-195-101742-
/O.CON.KEAX.FL.W.0004.000000T0000Z-160112T0000Z/
/BLVM7.1.ER.160108T1437Z.160110T0000Z.160111T0000Z.NO/
1142 AM CST SAT JAN 9 2016

The Flood Warning continues for
  The Blackwater River near Blue Lick.
* until Monday evening.
* At 10:45 AM Saturday the stage was 25.6 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 25.7 feet by this
  evening. The river will fall below flood stage Sunday evening.
* At 24.0 feet...Cropland and pastures along the river flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Blue Lick       24   25.6   Sat 11 AM   25.7 this evening
     
&&
  
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323

  

$$

MOC115-117-101741-
/O.CON.KEAX.FL.W.0006.000000T0000Z-160111T1248Z/
/CHZM7.1.ER.160109T0115Z.160109T1515Z.160110T1248Z.NO/
1142 AM CST SAT JAN 9 2016

The Flood Warning continues for
  The Grand River near Chillicothe.
* until Monday morning.
* At 10:45 AM Saturday the stage was 27.4 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Sunday morning.
* At 24.0 feet...Low-lying cropland floods.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Grand River
  Chillicothe     24   27.4   Sat 11 AM   27.4 this afternoon
     
&&
  
LAT...LON 3983 9363 3978 9343 3967 9343 3974 9367

  

$$

MOC033-041-115-117-101741-
/O.CON.KEAX.FL.W.0001.000000T0000Z-160113T0437Z/
/SNZM7.2.ER.160108T1944Z.160110T0600Z.160112T0437Z.NO/
1142 AM CST SAT JAN 9 2016

The Flood Warning continues for
  The Grand River near Sumner.
* until Tuesday evening.
* At 10:45 AM Saturday the stage was 33.2 feet.
* Flood stage is 26.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 33.4 feet by 
  early Sunday morning. The river will fall below flood stage Monday 
  before midnight.
* At 28.0 feet...Rural roads are under water.
* At 26.0 feet...Rural land adjacent to the river is flooded.
* At 23.0 feet...Bottomland 1 to 2 miles south of the gage begins to 
  flood.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Grand River
  Sumner          26   33.2   Sat 11 AM   33.4 early Sunday morning
     
&&
  
LAT...LON 3967 9343 3978 9343 3970 9327 3953 9321 3951 9330

  

$$

MOC033-091812-
/O.CAN.KEAX.FL.W.0005.000000T0000Z-160110T1700Z/
/CAXM7.1.ER.160108T1045Z.160109T0615Z.160109T1600Z.UU/
1142 AM CST SAT JAN 9 2016

The Flood Warning is cancelled for
  The Wakenda Creek at Carrollton.
* At 11:00 AM Saturday the stage was 15.8 feet.
* Flood stage is 16.0 feet.
* Fell below flood stage at 10:00 AM Saturday.
* Forecast...The river will continue to fall to 11.9 feet by Sunday 
  morning.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Wakenda Creek
  Carrollton      16   15.8   Sat 11 AM   15.5 this afternoon
     
&&
  
LAT...LON 3939 9356 3937 9328 3930 9328 3932 9359

  

$$
461 
WGUS83 KEAX 100158
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
758 PM CST SAT JAN 9 2016
   

...The Flood Warning continues for the following rivers in 
Missouri...

  Grand River near Chillicothe affecting Linn and Livingston Counties.

  Grand River near Sumner affecting Carroll...Chariton...Linn and 
  Livingston Counties.

...The Flood Warning continues for the following rivers in 
Missouri...

  Blackwater River near Blue Lick affecting Cooper and Saline 
  Counties.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC053-195-110158-
/O.CON.KEAX.FL.W.0004.000000T0000Z-160112T0000Z/
/BLVM7.1.ER.160108T1437Z.160110T0145Z.160111T0000Z.NO/
758 PM CST SAT JAN 9 2016

The Flood Warning continues for
  The Blackwater River near Blue Lick.
* until Monday evening.
* At  7:45 PM Saturday the stage was 25.8 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Sunday evening.
* At 24.0 feet...Cropland and pastures along the river flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Blue Lick       24   25.8   Sat 08 PM   25.7 early Sunday morning
     
&&
  
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323

  

$$

MOC115-117-110157-
/O.EXT.KEAX.FL.W.0006.000000T0000Z-160111T1600Z/
/CHZM7.1.ER.160109T0115Z.160109T1715Z.160110T1600Z.NO/
758 PM CST SAT JAN 9 2016

The Flood Warning continues for
  The Grand River near Chillicothe.
* until Monday morning.
* At  7:45 PM Saturday the stage was 26.5 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  late Sunday morning.
* At 24.0 feet...Low-lying cropland floods.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Grand River
  Chillicothe     24   26.5   Sat 08 PM   25.9 early Sunday morning
     
&&
  
LAT...LON 3983 9363 3978 9343 3967 9343 3974 9367

  

$$

MOC033-041-115-117-110157-
/O.EXT.KEAX.FL.W.0001.000000T0000Z-160113T0445Z/
/SNZM7.2.ER.160108T1944Z.160110T0045Z.160112T0445Z.NO/
758 PM CST SAT JAN 9 2016

The Flood Warning continues for
  The Grand River near Sumner.
* until Tuesday evening.
* At  7:45 PM Saturday the stage was 33.4 feet.
* Flood stage is 26.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Monday before midnight.
* At 28.0 feet...Rural roads are under water.
* At 26.0 feet...Rural land adjacent to the river is flooded.
* At 23.0 feet...Bottomland 1 to 2 miles south of the gage begins to 
  flood.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Grand River
  Sumner          26   33.4   Sat 08 PM   33.4 early Sunday morning
     
&&
  
LAT...LON 3967 9343 3978 9343 3970 9327 3953 9321 3951 9330

  

$$
066 
WGUS83 KEAX 101153
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
553 AM CST SUN JAN 10 2016
   

...The Flood Warning is cancelled for the following rivers in 
Missouri...

  Grand River near Chillicothe affecting Linn and Livingston 
  Counties.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC115-117-101223-
/O.CAN.KEAX.FL.W.0006.000000T0000Z-160111T1600Z/
/CHZM7.1.ER.160109T0115Z.160109T1715Z.160110T0958Z.NO/
553 AM CST SUN JAN 10 2016

The Flood Warning is cancelled for
  The Grand River near Chillicothe.
* At  4:45 AM Sunday the stage was 23.6 feet.
* Flood stage is 24.0 feet.
* Fell below flood stage at  3:58 AM Sunday.
* Forecast...The river will continue to fall to 18.8 feet by Monday 
  morning.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Grand River
  Chillicothe     24   23.6   Sun 05 AM   23.0 this morning
     
&&
  
LAT...LON 3983 9363 3978 9343 3967 9343 3974 9367

  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Jan 8, 11:46 AM CST, 3 hours 16 minutes earlier.

Area forecast discussion, Jan 8, 11:46 AM CST, 3 hours 16 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
1146 AM CST FRI JAN 8 2016

.DISCUSSION...
Issued at 247 AM CST FRI JAN 8 2016

Surface low is approaching the KC area this morning and will track
northeast into northeast Missouri by afternoon. Most precipitation
will exit the area as the low pulls out, but a bit of light rain or
drizzle could linger into the afternoon and evening. As colder air
filters in through the day and overnight, some of this light
precipitation could change over to a few snowflakes although any
snow amounts would be very light with little to no accumulation. It
wouldn't be surprising to see a little freezing drizzle mixing in
overnight as a low-level front/convergence axis swings through while
soundings show a lack of ice nucleation aloft. Didn't add freezing
drizzle to the forecast just yet since confidence isn't terribly
high, and any icing would be very light.

Models are finally settling on a solution for the following system
which will quickly follow on the heels of today's system on Saturday.
Consensus points to a further south and east track that would keep
any accumulating snow across eastern Missouri and may completely miss
our forecast area. Therefore reduced snow amounts significantly for
Saturday to less than an inch for central Missouri, and this may need
to be further reduced down to zero if current model trends hold.

A deep Arctic high will settle into the Central U.S. Saturday night
into Sunday bringing the coldest air of the season so far. By early
Sunday morning much of the area will be down into the single digits
with highs on Sunday only in the lower 20s, and even teens across far
northern Missouri.

A brief warm up into the middle/upper 30s on Monday will be followed
by a quick return to colder air Monday night and Tuesday. Could see a
little bit of light snow along the leading edge of this cold airmass
Monday night but some dry air should keep any accumulations very
light. Otherwise dry conditions will be the rule heading into the
middle of next week with temperatures gradually rebounding back into
the 40s by Thursday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday Afternoon)
Issued at 1146 AM CST FRI JAN 8 2016

Combination of LIFR and IFR conditions currently dominate the
terminals across western Missouri. Some form of low cloud cover will
stick around through the rest of the afternoon and overnight hours,
but upstream observations indicate that all the terminals should come
up into the IFR range this afternoon, with the outside potential for
a few hours of low end MVFR. However, confidence is not high enough
to put the MVFR in the TAF at this time. Winds will generally remain
form the west to northwest during the daylight hours with winds
veering more to the north overnight. Have kept snow out of the
terminals for Saturday morning as the potential looks to have shifted
southeast. So, while a few flurries may be possible, have kept the
snow out for now.

&&

.EAX Watches/Warnings/Advisories...
KS...NONE.
MO...NONE.
&&

DISCUSSION...Hawblitzel
AVIATION...Cutter
Hazardous weather outlook, Jan 8, 4:47 AM CST, 10 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
447 AM CST FRI JAN 8 2016

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-091100-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
447 AM CST FRI JAN 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

 NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

 A STRONG COLD FRONT WILL MOVE THROUGH THE AREA SATURDAY WILL LIGHT
 SNOW SHOWERS OR FLURRIES POSSIBLE HOWEVER NO ACCUMULATIONS ARE
 EXPECTED.

 BEHIND THE COLD FRONT SATURDAY NIGHT...THE COLDEST TEMPERATURES OF
 THE SEASON ARE EXPECTED AS LOWS FALL INTO THE SINGLE DIGITS AND
 LOWER TEENS. WINDS WILL ALSO BE STRONG OUT OF THE NORTH-NORTHWEST
 BEHIND THE FRONT ALLOWING WIND CHILL VALUES TO DROP INTO THE SINGLE
DIGIT TO LOWER TEENS BELOW ZERO SATURDAY NIGHT AND SUNDAY MORNING.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 7, 8:55 PM CSTRiver Flood WarningEAXJohnson, Pettis36 hr
Jan 8, 3:36 AM CSTRiver Flood WarningEAXCooper, Saline4 days
Jan 8, 3:36 AM CSTRiver Flood WarningEAXCarroll33 hr

Nearby

River Flood Warnings in Missouri, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.